Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 7, NWS Houston/Galveston, TX

April 2, 20174 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Apr 2, 2017, 12:07 PM CDT for 4 counties in Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 12:07 PM CDT (17:07 UTC)
Expired
Apr 2, 2017, 3:00 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Grimes County, TX, Houston County, TX, Madison County, TX, Walker County, TX

The radar

The Ft Hood radar (KGRK), 171 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 12:33 PM CDTFLASH FLOODCrockett, TXSTREET FLOODING IN CROCKETT
Apr 2, 12:44 PM CDTFLASH FLOODLatexo, TXFLOODED ROADWAYS IN LATEXO AND AROUND GRAPELAND
Apr 2, 1:11 PM CDTFLASH FLOODCrockett, TXLOOP 304 AND NEIGHBORING HIGHWAY 19 IN CROCKETT ARE CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 5.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

471 
WGUS54 KHGX 021707
FFWHGX
TXC185-225-313-471-022000-
/O.NEW.KHGX.FF.W.0007.170402T1707Z-170402T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
1207 PM CDT SUN APR 2 2017

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Northeastern Grimes County in southeastern Texas...
  Western Houston County in southeastern Texas...
  Eastern Madison County in southeastern Texas...
  Northwestern Walker County in southeastern Texas...

* Until 300 PM CDT.

* At 1206 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 3 to 5 inches of rain have 
  already fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Crockett, Madisonville, Austonio, Lovelady, Bedias and Latexo. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3146 9525 3066 9571 3064 9608 3109 9582
      3109 9576 3114 9577 3116 9573 3121 9575
      3129 9570 3132 9566 3135 9567 3144 9562

$$
11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 11:17 AM CDT, 50 minutes earlier.

Area forecast discussion, Apr 2, 11:17 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1117 AM CDT Sun Apr 2 2017

.UPDATE...
There is a Tornado Watch 108 in effect for the far northern tier
counties that will expire at 1 PM....with Tornado Watch 109 that
will be in effect through 6 PM for the north and central forecast
area counties sans the far northwestern CWA. Storms moving over
and north of the warm frontal boundary positioned roughly along a
Caldwell to Huntsville to Livingston line are behaving for the
most part...likely rooted in the upper levels or elevated in nature
north of the warm front. Anticipating that as the western line of
convection moving across San Anton's area reaches our western
counties they will better tap into the potential full column
shear and instability. Recent sounding from CLL depicted near 2k
J/kg CAPE with helicity values in the lower few kilometers
exceeding 300 m**2/s**2. Thus...with greater than 1.5 pwat air
feeding into this approaching QLCS (per a 25-35 knot low level
jet)...feel the best window of opportunity for the bulk of the
strongest weather to pass through between Noon and 3 PM. This
line should be a fairly progressive mover and be east of the
region by late afternoon. All threats are there with a higher
emphasis on tornadoes simply due to the impressive turning within
the lower levels. The most active weather will likely occur
nearest to the triple point located near Burelson County...the
surface low will be tracking east-northeast across our far
northern counties through early afternoon. 31

&&

.PREV DISCUSSION... /ISSUED 646 AM CDT Sun Apr 2 2017/

AVIATION [12Z TAF Issuance]...

Complex forecast this morning, and really can't fit in quite all
the details even with the current very long TAFs. Essentially
looking at two periods of thunderstorms, though towards the north,
these will likely appear more as one blended wave. But storms
this morning are on/near a warm front lifting north. Mid-day to
afternoon, the cold front will swing in, bringing another
opportunity for storms. Through it all, lots of IFR ceilings
and/or visibilities, though some - likely nearer the coast - will
have an opportunity to improve to MVFR and possibly even the edge
of VFR for a couple hours. Will dry out this evening, and will
look for winds to veer towards westerly overnight.

PREV DISCUSSION /Issued 603 AM CDT Sun Apr 2 2017/...

SHORT TERM [Today/Tonight]...

Enhanced and Moderate risk areas for severe weather are in place
across the vast majority of Southeast Texas. Though the moderate
risk area has been slimmed up and moved north such that only the
northeast portions of our area remain in this highest risk area,
it would be dangerous to let down your guard - even enhanced
slight is a significant increase in potential over the
climatological average. Even areas which have been changed from
moderate to enhanced have environmental parameters that are very
supportive of severe weather, and any storms that can form will
have high end potential. Depending on severe type and location, we
are looking at a potential hazard that is 15-30 times higher than
an "any given" April 2. Additionally, any storms will be capable
of producing heavy rain (particularly north of I-10, which may see
the impacts of a relatively slow moving MCS later in the day),
and so carries a potential for flash flooding.

Currently, there is a broad swath of rain occurring from North Texas
down into Southwest Texas. Multiple severe thunderstorm warnings,
flood advisories, and flash flood warnings are in effect in
conjunction with these storms as of 4 am. IR satellite shows
multiple updrafts with cloud top temperatures in the vicinity of -70
to -75C. Additionally, streamer showers are beginning to bloom from
around Matagorda Bay northward towards Brenham. Surface analysis
shows a developing low along the Mexico border between Del Rio and
Eagle Pass, with a boundary extending to the northeast, associated
with this low pressure.

This low pressure center will move northeastward into Texas this
morning, bringing its warm front north across our area, likely to be
enhanced by a cool outflow boundary from the current overnight
convection. Where exactly this boundary reaches this morning is
likely to have important consequences - as you might guess, the new
moderate risk area lines up with where the front is expected to be,
and is where the large bulk of guidance focuses the greatest storm
activity. This is aided by the nose of the low level jet pushing
northward out of the Gulf. A low that comes in farther south, or a
front that fails to push farther north would increasingly bring
parts of Southeast Texas into play.

Meanwhile, south of the front in the warm sector, storms may have a
harder time forming without a helpful boundary or low level jet
convergence to aid in lift, and with the upper jet not quite into
place to aid in vertical motion. However, short range models are
generating some cellular growth, and these cells will have a very
favorable environment in which to work. There will be copious
amounts of moisture and instability; SPC mesoanalysis already shows
2000+ MLCAPE in southern parts of the area, and precipitable water
is expected to increase to 1.5 inches this morning. Balanced against
the instability is moderate deep layer and strong low level shear.
Forecast soundings show large, looping hodographs with sufficient
helicity for tornado potential. Ultimately, while the greater number
of storms may be on the northern edge of our area, any storm that
forms anywhere in the area will be in a rich environment for storm
development and poses a threat.

Another source for severe weather will come as the low continues to
move off to the northeast, and its cold front swings through the
area this afternoon. While initial development in this hit may begin
as discrete cells, the expectation is that shear will become more
parallel to the line, resulting in upscale growth to a line of
convection. As a result, damaging winds looks to be the primary
threat here. Behind the front, the cyclone's dry slot will help
bring an influx of drier air into the area, and rain potential will
wind down from west to east through the late afternoon and evening.
25

LONG TERM [Monday Through Sunday]...

Monday will be noticeably drier as west winds develop in wake of
a Pacific front and upper level trough. Tuesday into Wednesday
synoptic models are in pretty good agreement with another strong
trough developing in the Rockies that eventually pushes into the
Plains Tuesday night. The upper level low then moves into the
Midwest on Wednesday with a cold front pushing through Texas.
There may be enough moisture for a few showers and isolated storm
but overall the rain chances look small. A cool/dry airmass should
remain in place for the end of the week with temperatures a few
degrees below normal for a change. Upper level ridging builds over
the coming weekend so expect temperatures to increase to above
normal. 39

MARINE...

Strong southerly winds will continue today with rough seas. Small
craft advisory is in effect through this evening. Winds should
shift tonight and Monday to the west as a Pacific front pushes off
the coast. This should allow for seas to subside. Southerly winds
return on Tuesday but another cold front pushes off the coast
Wednesday. Offshore winds may be stronger with this front and
advisory or caution conditions may be met Wednesday into Thursday.
Light offshore winds continue on Thursday allow seas to decrease.
39

CLIMATE...

In case you missed it, Galveston tied another record high
temperature yesterday reaching 81 degrees.

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      76  57  82  59  87 / 100  20   0   0   0
Houston (IAH)              77  61  84  62  86 / 100  30   0   0   0
Galveston (GLS)            75  66  77  70  79 /  90  30   0   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 7 PM CDT this evening for the following
     zones: Brazos...Burleson...Grimes...Houston...Madison...
     Polk...San Jacinto...Trinity...Walker.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
     for the following zones: Matagorda Bay.

     Small Craft Advisory until 7 PM CDT this evening for the
     following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Waters from
     Freeport to the Matagorda Ship Channel from 20 to 60 NM...
     Waters from High Island to Freeport from 20 to 60 NM.

&&

Discussion...31/43
Hazardous weather outlook, Apr 2, 4:26 AM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
426 AM CDT Sun Apr 2 2017

TXZ163-164-176>179-195>200-210>214-226-227-235>238-030930-
Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend-
Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda-
Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington-
Wharton-
426 AM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

There is a moderate risk of severe weather mainly east and
northeast of a College Station to Cleveland line. To the south and
west of that line there is an enhanced risk for severe weather.
All modes of severe weather will be possible - tornadoes, large
hail and damaging winds. There is also the potential for heavy
rainfall and flash flooding. A flash flood watch is in effect
today for areas north of a Brenham to Livingston line.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required today.

GMZ330-335-350-355-370-375-030930-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
426 AM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Beach hazards will continue to day with elevated tide levels
about 1.5 feet above normal. Coastal flooding is not expected but
there could be some minor impacts along Bolivar Peninsula. Rip
currents will also be possible along Gulf facing beaches. Small
craft advisories continue today for the coastal waters and bays.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small craft advisories may be needed Wednesday into Thursday as a
strong cold front pushes off the coast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

In the hours before

Special weather statement, Apr 2, 9:09 AM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
909 AM CDT SUN APR 2 2017

TXZ176-177-198-021445-
Madison TX-Walker TX-Grimes TX-
909 AM CDT SUN APR 2 2017

...STRONG THUNDERSTORMS ACROSS NORTH CENTRAL GRIMES...SOUTHWESTERN
HOUSTON...EASTERN MADISON AND WEST CENTRAL WALKER COUNTIES THROUGH
945 AM CDT...

At 909 AM CDT, Doppler radar was tracking a strong thunderstorm near
Madisonville, moving north at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Madisonville.

A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.

LAT...LON 3108 9574 3109 9573 3108 9572 3108 9566
      3107 9565 3106 9565 3105 9563 3102 9567
      3102 9566 3099 9568 3098 9567 3082 9576
      3079 9596 3109 9595 3109 9575
TIME...MOT...LOC 1409Z 197DEG 29KT 3087 9586

11
Local storm report, Apr 2, 10:11 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1011 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 AM     TSTM WND DMG     5 S TODD MISSION        30.19N  95.83W
04/02/2017                   WALLER             TX   LAW ENFORCEMENT

            A TREE WAS DOWNED ALONG FM 1488 NEAR OAK HOLLOW BLVD.

&&

EVENT NUMBER HGX1700139

BLOOD
Special weather statement, Apr 2, 10:31 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1031 AM CDT SUN APR 2 2017

TXZ163-021615-
Houston TX-
1031 AM CDT SUN APR 2 2017

...STRONG THUNDERSTORMS ACROSS HOUSTON AND NORTHEASTERN MADISON
COUNTIES THROUGH 1115 AM CDT...

At 1030 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lovelady, or 7 miles southeast of Austonio, moving north at 35 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Crockett, Austonio, Grapeland, Lovelady, Kennard and Latexo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.

LAT...LON 3146 9507 3113 9533 3099 9554 3103 9567
      3104 9564 3104 9563 3105 9563 3106 9565
      3108 9566 3108 9570 3132 9567 3132 9566
      3135 9566 3155 9563 3155 9558
TIME...MOT...LOC 1530Z 198DEG 32KT 3111 9554

11
Special weather statement, Apr 2, 11:20 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1120 AM CDT SUN APR 2 2017

TXZ195-197-021700-
Washington TX-Burleson TX-
1120 AM CDT SUN APR 2 2017

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN BURLESON AND WESTERN
WASHINGTON COUNTIES THROUGH NOON CDT...

At 1119 AM CDT, Doppler radar was tracking a strong thunderstorm near
Round Top, or 10 miles east of Giddings, moving northeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Somerville, Burton, Lake Somerville Dam, Lyons and Quarry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.

LAT...LON 3020 9674 3024 9673 3025 9669 3030 9664
      3030 9667 3032 9669 3032 9674 3033 9675
      3055 9663 3036 9634 3005 9662 3008 9663
      3011 9663 3013 9665 3015 9665 3016 9669
      3015 9671 3014 9677 3016 9679
TIME...MOT...LOC 1619Z 214DEG 28KT 3015 9675

11
Special weather statement, Apr 2, 11:24 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1124 AM CDT SUN APR 2 2017

TXZ163-176-021715-
Madison TX-Houston TX-
1124 AM CDT SUN APR 2 2017

...STRONG THUNDERSTORMS ACROSS HOUSTON AND NORTHEASTERN MADISON
COUNTIES THROUGH 1215 PM CDT...

At 1123 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grapeland to 10 miles northeast of
Madisonville. Movement was northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Crockett, Austonio, Grapeland, Lovelady, Latexo and Weches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 100 PM CDT for southeastern
Texas. A tornado watch also remains in effect until 600 PM CDT for
southeastern Texas.

LAT...LON 3157 9525 3158 9517 3107 9542 3094 9584
      3109 9578 3109 9576 3111 9577 3115 9575
      3116 9573 3117 9574 3130 9569 3129 9568
      3132 9567 3132 9566 3134 9566 3135 9567
      3155 9558 3159 9528
TIME...MOT...LOC 1623Z 208DEG 28KT 3154 9548 3101 9575

11
Special weather statement, Apr 2, 12:01 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1201 PM CDT SUN APR 2 2017

TXZ163-176-177-196-198-199-212-021745-
Madison TX-Walker TX-Brazos TX-Grimes TX-Waller TX-Montgomery TX-
Houston TX-
1201 PM CDT SUN APR 2 2017

...STRONG THUNDERSTORMS ACROSS WESTERN TRINITY...GRIMES...
NORTHEASTERN WASHINGTON...SOUTHEASTERN BRAZOS...NORTHWESTERN
MONTGOMERY...SOUTH CENTRAL HOUSTON...SOUTHEASTERN MADISON...NORTHERN
WALLER AND WESTERN WALKER COUNTIES THROUGH 1245 PM CDT...

At 1201 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Madisonville to near
Washington. Movement was northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Northwestern Huntsville, Navasota, Bedias, Anderson, Plantersville,
Crabbs Prairie, Roans Prairie, Richards and Dacus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 100 PM CDT for southeastern
Texas. A tornado watch also remains in effect until 600 PM CDT for
southeastern Texas.

LAT...LON 3109 9540 3106 9543 3103 9543 3031 9581
      3023 9602 3025 9610 3028 9609 3029 9610
      3031 9610 3030 9612 3034 9616 3037 9615
      3038 9617 3095 9587
TIME...MOT...LOC 1701Z 224DEG 29KT 3097 9574 3030 9613

11

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 6:16 AM CDTTornado WarningHGXHarris, Montgomery, Waller29 min
Apr 2, 6:56 AM CDTTornado WarningHGXGrimes, Montgomery, Waller34 min
Apr 2, 7:10 AM CDTSevere Thunderstorm WarningHGXMadison35 min
Apr 2, 7:12 AM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, Waller3 hr
Apr 2, 7:18 AM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker27 min
Apr 2, 7:26 AM CDTSevere Thunderstorm WarningHGXHouston, Trinity34 min
Apr 2, 7:30 AM CDTSevere Thunderstorm WarningHGXMontgomery, Walker30 min
Apr 2, 7:34 AM CDTTornado WarningHGXMontgomery, Walker26 min
Apr 2, 7:44 AM CDTSevere Thunderstorm WarningHGXHouston, Polk, San Jacinto, Trinity31 min
Apr 2, 7:55 AM CDTTornado WarningHGXMontgomery, San Jacinto, Walker35 min
Apr 2, 8:17 AM CDTSpecial Weather StatementHGXMadison43 min
Apr 2, 8:26 AM CDTTornado WarningHGXSan Jacinto, Walker34 min
Apr 2, 8:29 AM CDTAreal Flood AdvisoryHGXMontgomery, Walker2 hr
Apr 2, 8:33 AM CDTSpecial Weather StatementHGXHouston42 min
Apr 2, 8:44 AM CDTTornado WarningHGXPolk, Trinity31 min
Apr 2, 9:02 AM CDTSpecial Weather StatementHGXTrinity43 min
Apr 2, 9:04 AM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery26 min
Apr 2, 9:08 AM CDTTornado WarningHGXGrimes, Montgomery, Walker37 min
Apr 2, 9:09 AM CDTSpecial Weather StatementHGXMadison36 min
Apr 2, 9:12 AM CDTSevere Thunderstorm WarningHGXPolk, Trinity33 min
Apr 2, 9:33 AM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Walker27 min
Apr 2, 10:31 AM CDTSpecial Weather StatementHGXHouston44 min
Apr 2, 11:11 AM CDTTornado WarningHGXHouston34 min
Apr 2, 11:20 AM CDTSpecial Weather StatementHGXBurleson40 min
Apr 2, 11:24 AM CDTSpecial Weather StatementHGXHouston51 min
Apr 2, 12:01 PM CDTSpecial Weather StatementHGXGrimes44 min
Apr 2, 12:24 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller, Washington51 min
Apr 2, 12:28 PM CDTSpecial Weather StatementHGXHouston47 min
Apr 2, 12:28 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, Polk, San Jacinto32 min
Apr 2, 12:38 PM CDTSpecial Weather StatementHGXTrinity, Walker52 min
Apr 2, 12:43 PM CDTSpecial Weather StatementHGXMontgomery47 min
Apr 2, 12:54 PM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker36 min
Apr 2, 12:57 PM CDTSevere Thunderstorm WarningHGXHouston, Trinity48 min
Apr 2, 1:01 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller29 min
Apr 2, 1:08 PM CDTSevere Thunderstorm WarningHGXPolk, Trinity52 min
Apr 2, 1:24 PM CDTSpecial Weather StatementHGXMontgomery36 min
Apr 2, 1:25 PM CDTSevere Thunderstorm WarningHGXPolk35 min
Apr 2, 1:30 PM CDTTornado WarningHGXPolk30 min
Apr 2, 1:36 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery24 min
Apr 2, 3:25 PM CDTSpecial Weather StatementHGXLiberty35 min
Apr 2, 4:02 PM CDTSpecial Weather StatementHGXWharton43 min
Apr 2, 4:51 PM CDTSpecial Weather StatementHGXJackson39 min
Apr 2, 5:20 PM CDTSpecial Weather StatementHGXJackson40 min
Apr 2, 5:37 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton23 min
Apr 2, 5:57 PM CDTSevere Thunderstorm WarningHGXMatagorda, Wharton35 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.